Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 90, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 28, 2012, 10:31 PM EDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 10:31 PM EDT (02:31 UTC)
- Expired
- Jul 28, 2012, 11:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 120 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
186
WHUS51 KPHI 290231
SMWPHI
ANZ470-290330-
/O.NEW.KPHI.MA.W.0090.120729T0231Z-120729T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING DEEPWATER REEF...
* UNTIL 1130 PM EDT
* AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
FROM 7 NM NORTH OF DEEPWATER REEF TO 25 NM SOUTHWEST OF DEEPWATER
REEF...OR FROM 7 NM NORTH OF DEEPWATER REEF TO 13 NM SOUTHEAST OF
FIVE FATHOMS BUOY...MOVING EAST AT 20 KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE NEAR
OVER DEEPWATER REEF BY 1040 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3904 7368 3901 7370 3878 7396 3873 7405
3870 7415 3863 7416 3853 7423 3852 7450
3885 7438 3905 7429 3908 7422 3916 7414
3920 7365
TIME...MOT...LOC 0232Z 268DEG 18KT 3910 7422 3885 7426
3860 7440
$$
HAYES1 follow-up statement
042
FZUS71 KPHI 290325
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 PM EDT SAT JUL 28 2012
ANZ470-290336-
/O.EXP.KPHI.MA.W.0090.000000T0000Z-120729T0330Z/
1125 PM EDT SAT JUL 28 2012
...SPECIAL MARINE WARNING WILL EXPIRE AT 1130 PM EDT...
THE AFFECTED AREA WAS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING DEEPWATER REEF...
LAT...LON 3904 7368 3901 7370 3878 7396 3873 7405
3870 7415 3863 7416 3853 7423 3852 7450
3885 7438 3905 7429 3908 7422 3916 7414
3920 7365
TIME...MOT...LOC 0326Z 268DEG 18KT 3911 7387 3886 7391
3861 7406
$$
HAYESWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 28, 10:25 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 28, 10:25 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1025 PM EDT SAT JUL 28 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL SLOWLY DRIFT TO OUR SOUTH WHILE WEAK HIGH PRESSURE DRIFTS ACROSS THE NORTHEAST SUNDAY. A WARM FRONT IS EXPECTED TO LIFT THROUGH THE AREA TUESDAY INTO TUESDAY NIGHT WHILE A WEAK LEE SIDE TROUGH MAY DEVELOP ACROSS THE EAST COAST. SEVERAL DISTURBANCES ALOFT WILL AFFECT THE AREA THROUGH MUCH OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... WE HAVE ALLOWED THE SEVERE THUNDERSTORM WATCH TO EXPIRE. HOWEVER, ISOLATED CONVECTIVE ACTIVITY LINGERED IN PARTS OF NEW JERSEY AND DELAWARE AT 1000 PM WITH A FEW WARNINGS AND ADVISORIES LEFT IN PLACE. THE TREND SHOULD BE TOWARD WEAKENING AS THE SHOWERS AND THUNDERSTORMS PASS OFF THE COAST. WITH THE ABUNDANT LOW LEVEL MOISTURE, PATCHY FOG IS EXPECTED. TEMPERATURES SHOULD DROP MAINLY INTO THE UPPER 60S AND LOWER 70S. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE MID LEVEL TROUGH CROSSES THE AREA DURING THE DAY DRAGGING THE VORT MAX WITH IT. THIS WILL HELP TO DECREASE THE CHANCE FOR ANY TYPE OF PRECIPITATION THROUGH DAY. CHANCES WILL DECREASE FROM NORTH TO SOUTH AS THE TROUGH PULLS OUT OF THE AREA. AT THE SURFACE, HIGH PRESSURE STARTS TO EDGE IN FROM THE WEST ON SUNDAY WITH SOME DRIER AIR TRYING TO MAKES IT WAY SOUTH. WITH DEWPOINTS STARTING TO FALL IT SHOULD FINALLY START TO FEEL LESS OPPRESSIVE OUTSIDE. MAX TEMPS WILL BE IN THE MID TO UPPER 80S, MAYBE CLOSE TO 90 IN A FEW SPOTS. IF WEE MANAGE TO LOSE THE CLOUDS A BIT QUICKER IT COULD BE SLIGHTLY WARMER IN A FEW LOCATIONS, MAINLY WEST. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE LONG TERM FORECAST WILL BE DOMINATED BY BROAD TROUGHING ALOFT TAKING PLACE ACROSS MUCH OF THE EASTERN PORTION OF THE COUNTRY. THIS WILL HAVE TWO EFFECTS ON OUR AREA. FIRST, IT WILL KEEP THE ATMOSPHERE DISTURBED THROUGH THE ENTIRE LONG TERM FORECAST AS IT IS EXPECTED TO SEND MULTIPLE SHORT WAVES ACROSS OUR AREA THROUGH THE WEEK. SECONDLY, IT WILL KEEP THE TEMPERATURES FROM RISING SHARPLY, WITH TEMPERATURES RIGHT AROUND NORMAL OR SLIGHTLY ABOVE. AS MENTIONED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY AS THE AIR MASS WILL REMAIN UNSTABLE EACH DAY AND MULTIPLE SHORT WAVES WILL HELP ENHANCE PRECIPITATION CHANCES. THE GREATEST CHANCE FOR SHOWERS/THUNDERSTORMS LOOKS TO BE TUESDAY INTO TUESDAY NIGHT AS THE FRONTAL BOUNDARY THAT SINKS TO OUR SOUTH SUNDAY INTO MONDAY LIFTS BACK NORTH AS A WARM FRONT. PRECIPITABLE WATER VALUES ARE EXPECTED TO BE AROUND 1.25 INCHES OR GREATER THROUGH THE ENTIRE EXTENDED PERIOD, BUT WILL PEAK AROUND 1.5-2 INCHES TUESDAY/TUESDAY NIGHT; SO ANY SHOWERS AND/OR THUNDERSTORMS THAT DO DEVELOP WILL LIKELY CONTAIN HEAVY RAINFALL. TIMING AND DEVELOPMENT IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS. && .AVIATION /02Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE LAST OF THE SHOWERS AND SCATTERED THUNDERSTORMS WILL LIKELY PASS OFF THE COAST BY 0600Z. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN ON SUNDAY. AREAS OF LOW CLOUDS AND PATCHY FOG ARE ANTICIPATED FOR OVERNIGHT AND EARLY SUNDAY MORNING DUE TO THE ABUNDANCE OF LOW LEVEL MOISTURE. THE WIND SHOULD BE LIGHT AND VARIABLE INTO TONIGHT. A LIGHT NORTHWEST OR NORTH WIND MAY DEVELOP FOR SUNDAY. OUTLOOK... SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR CONDITIONS...HOWEVER, THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS EACH DAY. && .MARINE... CONDITIONS ACROSS THE AREA WATERS WILL REMAIN BELOW SMALL CRAFT CRITERIA THROUGH SUNDAY. A SURFACE FRONT WILL SLOWLY DROP SOUTHWARD TONIGHT. HOWEVER, THERE IS NOT MUCH FLOW AROUND AND WINDS WILL REMAIN LIGHT THROUGH MOST OF THE PERIOD. SEAS WILL REMAIN AROUND 2 TO 3 FEET. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE REGION OVERNIGHT WITH GUSTY WINDS. CONVECTION WILL CONTINUE ON SUNDAY BUT BE MORE SCATTERED. OUTLOOK... CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE ENTIRE EXTENDED PERIOD. WINDS MAY INCREASE ON TUESDAY TO AROUND 15-20 KNOTS AS A WARM FRONT LIFTS THROUGH THE AREA, BUT SHOULD REMAIN BELOW ADVISORY LEVELS. SEAS MAY ALSO INCREASE TO AROUND 4 FEET TUESDAY INTO WEDNESDAY, BUT AGAIN STAY BELOW SCA CRITERIA. && .RIP CURRENTS... ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD BE IN THE 1 TO 3 FOOT RANGE, AN 11 SECOND WAVE PERIOD IS EXPECTED TO RESULT IN A MODERATE RISK OF RIP CURRENTS ON SUNDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...IOVINO SHORT TERM...MEOLA LONG TERM...ROBERTSON AVIATION...IOVINO/ROBERTSON MARINE...ROBERTSON/MEOLA RIP CURRENTS...IOVINO
Hazardous weather outlook, Jul 28, 10:16 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1016 PM EDT SAT JUL 28 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-300230- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1016 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-300230- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1016 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-300230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1016 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 28, 10:06 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM MARINE TSTM WIND DEWEY BEACH 38.70N 75.08W
07/28/2012 M43 MPH SUSSEX DE WEATHER FLOW
&&
EVENT NUMBER PHI1200561
WDLocal storm report, Jul 28, 10:08 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/28/2012 M52 MPH OCEAN NJ WEATHER FLOW
&&
CORRECTED EVENT TIME
EVENT NUMBER PHI1200560
WDLocal storm report, Jul 28, 10:13 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 1 SW FURLONG 40.30N 75.08W
07/28/2012 M0.50 INCH BUCKS PA TRAINED SPOTTER
0102 PM TSTM WND DMG WEST WINDSOR TWP 40.29N 74.64W
07/28/2012 MERCER NJ 911 CALL CENTER
TREE DOWN IN WEST WINDSOR TWP.
0110 PM LIGHTNING HAMILTON TWP 40.21N 74.70W
07/28/2012 MERCER NJ 911 CALL CENTER
LIGHTNING STRIKE TO AN APARTMENT BUILDING IN HAMILTON
TWP.
0115 PM LIGHTNING HIGHTSTOWN 40.27N 74.53W
07/28/2012 MERCER NJ TRAINED SPOTTER
LIGHTNING STRIKE TO A HOUSE ALONG MAIN STREET IN
HIGHTSTOWN.
0202 PM HAIL HACKETTSTOWN 40.85N 74.83W
07/28/2012 E0.75 INCH WARREN NJ PUBLIC
PENNY SIZE HAIL REPORTED IN HACKETTSTOWN.
0245 PM LIGHTNING 7 SE HOPATCONG 40.86N 74.57W
07/28/2012 MORRIS NJ TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING.
0305 PM LIGHTNING LAKE TELEMARK 40.96N 74.50W
07/28/2012 MORRIS NJ TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING ALONG NORTH CAPE TRAIL IN
LAKE TELEMARK.
0448 PM MARINE TSTM WIND BUOY 44009 38.46N 74.70W
07/28/2012 M45 MPH ANZ470 NJ NDBC BUOY
39 KT THUNDERSTORM WIND GUST AT BUOY 44009.
0515 PM TSTM WND GST ATLANTIC CITY AIRPORT 39.46N 74.58W
07/28/2012 M69 MPH ATLANTIC NJ ASOS
69 MPH THUNDERSTORM WIND GUST AT ATLANTIC CITY INTL
AIRPORT.
0554 PM HAIL ELMER 39.59N 75.17W
07/28/2012 E0.75 INCH SALEM NJ PUBLIC
PENNY SIZE HAIL REPORTED IN ELMER.
0609 PM HAIL LEHIGHTON 40.83N 75.72W
07/28/2012 E0.75 INCH CARBON PA PUBLIC
PENNY SIZE HAIL REPORTED IN LEHIGHTON.
0625 PM TSTM WND DMG DEERFIELD TWP 39.47N 75.13W
07/28/2012 CUMBERLAND NJ 911 CALL CENTER
TREES DOWN IN DEERFIELD TWP.
0637 PM HAIL VINELAND 39.46N 75.00W
07/28/2012 E0.50 INCH CUMBERLAND NJ PUBLIC
0642 PM HAIL MCDANIEL 38.82N 76.28W
07/28/2012 E1.00 INCH TALBOT MD PUBLIC
QUARTER SIZE HAIL REPORTED IN MCDANIEL.
0655 PM TSTM WND DMG SAINT MICHAELS 38.79N 76.23W
07/28/2012 TALBOT MD TRAINED SPOTTER
TREES DOWN IN ST MICHAELS.
0718 PM HAIL EASTON 38.77N 76.08W
07/28/2012 E0.50 INCH TALBOT MD PUBLIC
0735 PM HAIL MACUNGIE 40.52N 75.55W
07/28/2012 E1.00 INCH LEHIGH PA PUBLIC
QUARTER SIZE HAIL REPORTED IN MACUNGIE.
0808 PM HAIL PENNSBURG 40.39N 75.50W
07/28/2012 E1.00 INCH MONTGOMERY PA PUBLIC
QUARTER SIZE HAIL REPORTED IN PENNSBURG.
0809 PM HAIL PRESTON 38.71N 75.91W
07/28/2012 E0.88 INCH CAROLINE MD PUBLIC
NICKEL SIZE HAIL REPORTED IN PRESTON.
0812 PM HAIL FEDERALSBURG 38.69N 75.77W
07/28/2012 E0.88 INCH CAROLINE MD PUBLIC
NICKEL SIZE HAIL REPORTED IN FEDERALSBURG.
0820 PM HAIL ROYERSFORD 40.19N 75.54W
07/28/2012 E0.50 INCH MONTGOMERY PA PUBLIC
0820 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/28/2012 M52 MPH OCEAN NJ WEATHER FLOW
0826 PM HAIL WILMINGTON 39.73N 75.53W
07/28/2012 E0.50 INCH NEW CASTLE DE PUBLIC
0833 PM HAIL NEW HOPE 40.36N 74.96W
07/28/2012 E0.75 INCH BUCKS PA PUBLIC
0833 PM TSTM WND DMG NEWPORT 39.71N 75.61W
07/28/2012 NEW CASTLE DE NEWSPAPER
DOZENS OF TREES DOWN
0838 PM HAIL SEAFORD 38.65N 75.62W
07/28/2012 E0.50 INCH SUSSEX DE PUBLIC
0847 PM HAIL WASHINGTON CROSSING 40.29N 74.87W
07/28/2012 E0.75 INCH BUCKS PA PUBLIC
0852 PM HAIL TITUSVILLE 40.31N 74.88W
07/28/2012 E1.00 INCH MERCER NJ PUBLIC
0911 PM TSTM WND GST TRENTON AIRPORT 40.28N 74.81W
07/28/2012 M63 MPH MERCER NJ ASOS
63 MPH THUNDERSTORM WIND GUST AT TRENTON AIRPORT.
0920 PM HAIL PRINCETON 40.35N 74.66W
07/28/2012 E0.75 INCH MERCER NJ PUBLIC
0922 PM HAIL LAWRENCE TWP 40.29N 74.73W
07/28/2012 E0.75 INCH MERCER NJ PUBLIC
0923 PM MARINE TSTM WIND DEWEY BEACH 38.70N 75.08W
07/28/2012 M43 MPH SUSSEX DE WEATHER FLOW
0926 PM HAIL PENNINGTON 40.33N 74.79W
07/28/2012 E1.00 INCH MERCER NJ PUBLIC
0927 PM HAIL PRINCETON JUNCTION 40.32N 74.62W
07/28/2012 E0.88 INCH MERCER NJ PUBLIC
0929 PM HAIL PRINCETON JUNCTION 40.32N 74.62W
07/28/2012 E0.88 INCH MERCER NJ PUBLIC
0929 PM HAIL LAWRENCE TWP 40.29N 74.73W
07/28/2012 E0.75 INCH MERCER NJ PUBLIC
0933 PM TSTM WND DMG HIGHTSTOWN 40.27N 74.53W
07/28/2012 MERCER NJ PUBLIC
LARGE BRANCHES BROKEN
0936 PM HAIL PRINCETON JUNCTION 40.32N 74.62W
07/28/2012 E1.00 INCH MERCER NJ PUBLIC
0938 PM TSTM WND DMG HIGHTSTOWN 40.27N 74.53W
07/28/2012 MERCER NJ PUBLIC
TREES DOWN
0953 PM HAIL PRINCETON JUNCTION 40.32N 74.62W
07/28/2012 E0.88 INCH MERCER NJ PUBLIC
TIME EST..MAY HAVE OCCURRED BETWEEN 930-938P.
&&
EVENT NUMBER PHI1200523 PHI1200524 PHI1200525 PHI1200526 PHI1200527
PHI1200528 PHI1200529 PHI1200530 PHI1200531 PHI1200532 PHI1200533
PHI1200536 PHI1200534 PHI1200535 PHI1200537 PHI1200539 PHI1200538
PHI1200540 PHI1200544 PHI1200543 PHI1200541 PHI1200560 PHI1200545
PHI1200546 PHI1200547 PHI1200548 PHI1200549 PHI1200550 PHI1200542
PHI1200554 PHI1200553 PHI1200561 PHI1200559 PHI1200552 PHI1200551
PHI1200556 PHI1200555 PHI1200557 PHI1200558 PHI1200562
WDLocal storm report, Jul 28, 10:26 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1026 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL MARLBORO 40.32N 74.25W
07/28/2012 E0.50 INCH MONMOUTH NJ PUBLIC
&&
EVENT NUMBER PHI1200563
WDLocal storm report, Jul 28, 10:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL VINCENTOWN 39.93N 74.75W
07/28/2012 E0.75 INCH BURLINGTON NJ PUBLIC
&&
EVENT NUMBER PHI1200564
WDLocal storm report, Jul 28, 10:30 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL MARLBORO 40.32N 74.25W
07/28/2012 E0.75 INCH MONMOUTH NJ PUBLIC
&&
EVENT NUMBER PHI1200565
WDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:02 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 2 hr |
| Jul 28, 8:05 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 55 min |
| Jul 28, 8:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 28, 8:26 PM EDT | Areal Flood Advisory | PHI | Mercer | 101 min |
| Jul 28, 8:38 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 67 min |
| Jul 28, 8:41 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 64 min |
| Jul 28, 8:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 9:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 28, 9:21 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 23 min |
| Jul 28, 9:24 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 66 min |
| Jul 28, 9:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 28, 9:46 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 59 min |
| Jul 28, 9:52 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 118 min |
| Jul 28, 9:52 PM EDT | Special Weather Statement | PHI | Camden | 53 min |
| Jul 28, 10:09 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 28, 10:23 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 32 min |
| Jul 28, 10:39 PM EDT | Special Weather Statement | PHI | Ocean | 66 min |
| Jul 29, 12:22 AM EDT | Special Marine Warning | PHI | 23 min | |
| Jul 29, 1:20 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 29, 1:42 PM EDT | Areal Flood Advisory | PHI | Cape May | 2 hr |
| Jul 29, 2:59 PM EDT | Special Weather Statement | PHI | Cape May | 61 min |
| Jul 29, 3:35 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 29, 4:41 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 64 min |
| Jul 29, 5:53 PM EDT | Special Weather Statement | PHI | Middlesex | 52 min |
| Jul 28, 8:19 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 56 min |
| Jul 28, 9:11 PM EDT | Special Weather Statement | PHI | Bucks, Philadelphia | 64 min |
| Jul 29, 3:03 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 57 min |
| Jul 29, 3:40 PM EDT | Areal Flood Advisory | PHI | Berks, Chester | 74 min |
| Jul 29, 5:32 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 58 min |
| Jul 29, 6:08 PM EDT | Areal Flood Advisory | PHI | Carbon | 86 min |
| Jul 28, 8:09 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 66 min |
| Jul 28, 8:51 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 28, 9:28 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 28, 10:15 PM EDT | Areal Flood Advisory | PHI | Sussex | 69 min |
| Jul 29, 2:23 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jul 29, 3:45 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.